# SDR CALA9800707

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS AT RBL 2 AND LBL 2, STA 535 CORRODED.  THE CORRODED AREAS WERE CUT OUT.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-40-36, 51-10-2, 51-30-2, 51-40-3, FIGURE 1, AND MM 51-20-11.
